# SDR 95ZZZX3196

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1441J
- Make and model: Gulstm 112A
- Aircraft serial: 441
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Condition: Malfunction
- Location: Manifold Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD PRESSURE GAUGE STICKS AND THEN FREEZES WHEN VISIBLE MOISTURE OR RAIN IS PRESENT.  SB WITH RESTRICTOR FITTING PERFORMED PREVIOUSLY.  OPS CHECK NORMAL IN DRY CONDITIONS.  GAUGE SENT OUT FOR OVERHAUL.  TT ON PART 2418.
